# SDR AALA20171129003

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 75,434 hours, 39,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Part serial: 98308
- Condition: No Test
- Location: Emergency Lights
- Part time: 28,769 hours, 15,275 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD OVERHEAD EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSSEMBLY B5-23 PER AMM 33-53-00.  OPERATIONAL CHECK GOOD.
